# SDR IPXA10559750

- Difficulty date: April 19, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 395 S5-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FUSE UPPER LOBE INT-RIGHT, BS 395, FRAME HAS NUMEROUS SCREW STARTS, BETWEEN STR 16R-STR 5R.  REPAIRED IAW ER NR 10-2588 DATED 05-MAY-10.
